Alert archive / Florida / Special Marine Warnings in 2021
Special Marine Warning 271, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Jul 12, 2021, 7:07 PM EDT. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 7:07 PM EDT (23:07 UTC)
- Expired
- Jul 12, 2021, 8:15 PM EDT
- In force
- 68 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Miami radar (KAMX), 76 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
803
WHUS52 KMFL 122307
SMWMFL
AMZ651-671-130015-
/O.NEW.KMFL.MA.W.0271.210712T2307Z-210713T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Miami FL
707 PM EDT Mon Jul 12 2021
The National Weather Service in Miami has issued a
* Special Marine Warning for...
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas...
* Until 815 PM EDT.
* At 707 PM EDT, a strong thunderstorm was located 32 nm southeast of
Pacific Reef, moving west at 25 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* The strong thunderstorm will remain over mainly open waters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.
&&
LAT...LON 2511 7994 2527 8017 2552 8003 2516 7937
2475 7965
TIME...MOT...LOC 2307Z 110DEG 27KT 2515 7959
HAIL...0.00IN
WIND...>34KTS
$$
DHWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Jul 12, 2:13 PM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 12, 2:13 PM EDT, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Miami FL 213 PM EDT Mon Jul 12 2021 .SHORT TERM... The closed, cut-off upper-level low/TUTT between South FL and the Bahamian Islands continues to move westward towards the FL peninsula where scattered storm coverage has plagued the Atlantic waters and east coast areas so far today. In fact, borderline severe storms were already seen, with a 57 mph wind gust measured in Lake Chekika (southern Everglades). GOES-16 water vapor imagery shows pockets of dry air in the low-mid levels. This poses as a problem across areas of South FL, especially the Lake Region and Gulf Coast where these pockets are evident, as it will promote less cloud coverage, and thus very strong diurnal heating in an already unstable airmass. This in combination with both sea breezes expected to develop will lead to scattered to numerous showers and storms during the afternoon hours, some of which will be strong to severe. Looking at MFL's 12/12Z sounding shows a very unstable environment areawide, with 500 mb at -10.9, very steep and conditionally unstable lapse rates of ~8 C/km, PW of 1.68 inches, DCAPE of ~800 J/kg, low-level SRH values between 60-70 m2/s2, and 0-3km shear ~15- 20kt. These parameters are expected to steepen/increase as the day progresses due to the TUTT feature creeping closer to the CWA along with daytime heating. Forecast 500 mb temps also can reduce to -12C. What does this mean for South FL? With the cold pocket aloft areawide, ribbon of increased moisture along the east coast, strong diurnal heating, and steeping unstable lapse rates, severe hail greater than 1 inch, damaging wind gusts in excess of 58 mph, funnel clouds, heavy rainfall/localized flooding, and a tornado are all possible. The heavy rainfall is also a precursor for tomorrow where much more rain is expected across areas expected to be drenched upon later today. More in the hydrology section below. Highest confidence for the severe weather looks to be across the Lake Okeechobee region and interior sections of South FL, however the conditional threat for severe weather does exist areawide today. Overnight tonight, models are hinting at the potential set up of a coastal trough across the east coast, especially Broward and Dade Counties. This will bump up PW's across the east coast and consequently PoPs. If this were to occur along with the rainfall we have seen thus far today, a Flood Watch may be needed. Low confidence on that for the time being but something to evaluate. Tuesday looks to be primarily a hydro threat, with repeated rounds of locally heavy rainfall and the potential for isolated flooding along the east coast of South Florida before the risk spreads westward toward the Gulf Coast during the day. There is plenty of uncertainty regarding the timing of potential impacts, so be sure to keep up with the latest information from NWS Miami. High temperatures nudged below normal for today and tomorrow, due to the thick cloud coverage and widespread convection through the short term period. .LONG TERM... Wednesday The inverted upper (500-250 hPa) trough responsible for facilitating a healthy thunderstorm environment early this week will progress along the western periphery of a broad western Atlantic high pressure ridge, resulting in upper heights filling within the trough. This will allow for a slightly less favorable strong/severe thunderstorm environment, owing to warmer temperatures aloft (around -7C at 500 hPa) and hence weakened lapse rates. Modest low-level easterly moisture convergence appears to be present in many of the mid-range models, still favoring convective development over the region, albeit with diminished synoptic-scale forcing. This should result in decreased storm coverage over the east coast metro, with greater storm coverage/intensity focused over the interior. Nevertheless, localized and potentially flash flooding could still materialize should thunderstorms develop over recently soaked regions. Thursday through Monday By Thursday, the aforementioned upper trough becomes diluted in the mean synoptic flow, and an upper ridge of high pressure builds in from the western Atlantic Ocean towards the eastern Gulf of Mexico. This will allow for more seasonable easterly flow conditions to become realized again over South Florida, favoring shower and thunderstorm development along the Atlantic waters/east coast in the morning, with a gradual westward progression with time towards the interior and west coast. Given the generic looking environment, convection will likely be sub-severe, as lighting, locally strong winds, and localized flooding seem to be the extent of associated impacts through most of this period. The diminishing upper level low and it's associated cloud canopy should allow for temperatures to gradually increase back to seasonable values for the remainder of the week and into early next week. Maximum temperatures are forecast to be in the upper 80s along the east coast, and lower 90s over the interior/west coast. && .AVIATION(18Z TAFS)... SHRA/TSRA expected to continue in and around KMIA, KFLL, KTMB, KOPF, KFXE and KPBI through at least the mid/late afternoon hours. TEMPO MVFR to brief IFR conds are possible btw KMIA and KFXE with this activity. The 12z KMFL sounding indicated ESE winds mainly from the ESE at 8-22 kt blo FL150, however, VRB winds and strong gusts btw 30kt-40kt were observed with earlier TSTMs. An upper low/trough tonight will bring additional periods of SHRA/TSRA. Therefore, tempo MVFR conds are possible across the area terminals through Tuesday morning. && .MARINE... High pressure over the western Atlantic waters will continue building westward through the week as a weak tropical wave moves through the area on Tuesday. East to southeasterly winds will remain elevated across the local waters through the middle of the week resulting in cautionary conditions for small craft operators, especially across the Atlantic waters where winds could approach advisory levels from tonight into Tuesday morning. Scattered to numerous showers and thunderstorms are possible each day through the middle of the week, with the greatest coverage of showers and storms for the rest of today through Wednesday. Locally higher winds and seas will be possible with showers and storms. && .HYDROLOGY... A TUTT feature with very cold temperatures aloft will continue to move towards South FL today through Tuesday. This along with strong daytime heating will lead to rounds of scattered to numerous showers and thunderstorms areawide. At this time, models are hinting at a coastal trough that could set up along the east coast metro areas overnight tonight. This will allow for the PWAT values to increase to 2.0 to 2.5 inches over South Florida overnight tonight through Tuesday night. This weather pattern will allow for showers and some thunderstorms to develop with periods of heavy rainfall and high rainfall rates of 2 inches/hour, especially during peak heating. Rainfall amounts of 1 to 3 inches are expected, with locally higher amounts along the coasts. For today, 1-hr FFG ranges from 2.5 to 4 inches but wouldn't be surprised to see these values lower for tomorrow with all the rainfall expected today. The grounds are still somewhat saturated from the heavy rainfall from the daily thunderstorms along with the heavy rainfall seen from Tropical Storm Elsa (a tropical storm when it was near South FL), and any additional heavy rainfall could lead to flooding especially over the coastal areas of South FL. Interests across South Florida are strongly encouraged to monitor the latest information from the National Weather Service in Miami Florida. && .BEACHES... There is a high risk of rip currents along the Atlantic beaches of South Florida due to breezy easterly winds. The elevated rip current risk will last through at least mid-week. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 86 79 90 / 70 80 30 60 West Kendall 77 87 78 90 / 70 80 30 60 Opa-Locka 76 86 78 90 / 70 80 30 60 Homestead 76 86 78 89 / 70 80 30 60 Fort Lauderdale 78 86 79 89 / 70 80 30 60 N Ft Lauderdale 77 86 79 88 / 70 80 30 70 Pembroke Pines 76 86 76 88 / 70 80 30 70 West Palm Beach 76 86 77 89 / 70 80 40 70 Boca Raton 77 87 79 90 / 70 80 30 70 Naples 75 89 75 90 / 60 80 40 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173. AM...None. GM...None. && Tonight/Tuesday and Aviation/Marine...Fell Tuesday Night through Monday...Bhatti Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 12, 4:46 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 446 PM EDT Mon Jul 12 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130900- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 446 PM EDT Mon Jul 12 2021 ...LOCALIZED FLOODING POSSIBLE MAINLY FOR EAST COAST... ...STRONG THUNDERSTORMS POSSIBLE OVERNIGHT TONIGHT... ...HIGH RISK OF RIP CURRENTS FOR EAST COAST BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Flooding: Heavy rainfall could lead to localized flooding, mainly across urban portions of South Florida and especially for urban portions of Miami-Dade County due to recent rainfall accumulations. Thunderstorms: Isolated strong to severe thunderstorms will be possible across South Florida through tonight, with locally damaging wind gusts, hail, and localized flooding all possible. Rip currents: There is a High Risk of rip currents along the east coast beaches of South Florida through the overnight hours. Waterspouts: Waterspouts will be possible with showers and thunderstorms tonight. Wind: Strong to locally damaging wind gusts will be possible with thunderstorms tonight. Hail: Strong thunderstorms may be capable of producing hail through the overnight hours, which could possibly reach 1 inch in diameter. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered to numerous showers and thunderstorms are forecast through the week. Peak chances of showers and thunderstorms will be on Tuesday and Wednesday as a tropical wave passes by on Tuesday. Locally heavy rain, frequent lightning strikes, hail, and strong wind gusts are all possible with any of this activity through the week. The greatest flooding potential will be from Tuesday into Wednesday when there is a marginal risk of excessive rainfall. Storm activity should gradually decrease by the mid/latter portions of the week as high pressure builds in again over the region. Elevated rip current potential across all South FL Atlantic beaches through at least mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 12, 3:54 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Miami FL
354 PM EDT Mon Jul 12 2021
FLZ063-066-122045-
Hendry FL-Glades FL-
354 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND GLADES
COUNTIES UNTIL 445 PM EDT...
* At 354 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Palmdale, moving northwest at
20 mph.
* Wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Clewiston, Moore Haven, Lakeport, Palmdale, Brighton Seminole
Reservation, Ortona, Lake Hicpochee and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2703 8094 2699 8104 2691 8108 2686 8107
2680 8090 2669 8100 2682 8135 2699 8156
2703 8156 2703 8127 2712 8127 2712 8117
2721 8117 2721 8108
TIME...MOT...LOC 1954Z 127DEG 18KT 2690 8121
DHLocal storm report, Jul 12, 3:58 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM MARINE TSTM WIND 2 SE BONITA SHORES 26.30N 81.82W
07/12/2021 M44 MPH COLLIER FL MESONET
KBNPS KALEA BAY REPORTED A WIND GUST OF
44MPH AT 3:30PM AS A STRONG THUNDERSTORM
MOVED OVER THE AREA. ELEVATION IS 3 FEET.
&&
HADILocal storm report, Jul 12, 4:01 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM MARINE TSTM WIND 1 S PELICAN BAY 26.21N 81.81W
07/12/2021 M42 MPH COLLIER FL PUBLIC
NPLSR NAPLES GRANDE BEACH RESORT REPORTED A
WIND GUST OF 42MPH AT 3:12PM AS A STRONG
THUNDERSTORM MOVED THROUGH THE AREA.
ELEVATION IS 16 FEET.
&&
HADILocal storm report, Jul 12, 4:07 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
07/12/2021 M46 MPH AMZ610 FL MESONET
L006 LAKE OKEECHOBEE SAMPLING STATION
REPORTED A WIND GUST OF 46MPH AT 3:30PM.
ELEVATION IS UNKNOWN.
&&
HADILocal storm report, Jul 12, 4:22 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM MARINE TSTM WIND MOORE HAVEN 26.83N 81.10W
07/12/2021 M45 MPH GLADES FL MESONET
MESONET STATION 0317W MOORE HAVEN
(WEATHERSTEM) REPORTED A WIND GUST OF 45MPH
AT 4:00PM AS STRONG THUNDERSTORMS MOVED
THROUGH THE AREA. ELEVATION IS 13 FEET.
&&
HADILocal storm report, Jul 12, 5:28 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
07/12/2021 M41 MPH AMZ651 FL MESONET
MESONET STATION XGVT GOVERNMENT CUT REPORTED
A WIND GUST OF 41MPH AT 1:15PM AS A STRONG
THUNDERSTORM MOVED ONSHORE. ELEVATION IS 75
FEET.
0134 PM MARINE TSTM WIND 1 N JUNO BEACH 26.89N 80.06W
07/12/2021 M42 MPH AMZ650 FL MESONET
MESONET STATION XJUP JUNO BEACH PIER
REPORTED A WIND GUST OF 42MPH AT 1:34PM AS A
STRONG THUNDERSTORM MOVED ONSHORE. ELEVATION
IS 20 FEET.
1143 AM MARINE TSTM WIND 3 E LIBERTY CITY 25.82N 80.18W
07/12/2021 M46 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 46 MPH
(40 KNOTS) WAS MEASURED BY MESONET STATION
XMSP MORNINGSIDE PARK AS A STRONG
THUNDERSTORM MOVED ONSHORE.
1148 AM MARINE TSTM WIND 3 E LIBERTY CITY 25.82N 80.18W
07/12/2021 M55 MPH AMZ630 FL MESONET
MESONET STATION XMSP MORNINGSIDE PARK
REPORTED A WIND GUST OF 55MPH AT 11:48AM AS
A STRONG THUNDERSTORM MOVED ONSHORE.
ELEVATION IS 34 FEET.
1154 AM MARINE TSTM WIND 3 SSW MIAMI BEACH 25.77N 80.15W
07/12/2021 M42 MPH AMZ630 FL MESONET
MESONET STATION XDGE BISCAYNE BAY HARBOR
PILOTS REPORTED A WIND GUST OF 42MPH AT
11:54AM AS A STRONG THUNDERSTORM MOVED
ONSHORE. ELEVATION IS 40 FEET.
1157 AM MARINE TSTM WIND 3 SSW MIAMI BEACH 25.77N 80.15W
07/12/2021 M43 MPH AMZ630 FL MESONET
MESONET STATION XBBH DODGE ISLAND REPORTED A
WIND GUST OF 43MPH AT 11:57AM AS A STRONG
THUNDERSTORM MOVED ONSHORE. ELEVATION IS 41
FEET.
1203 PM MARINE TSTM WIND 3 E LIBERTY CITY 25.82N 80.18W
07/12/2021 M50 MPH AMZ630 FL MESONET
MESONET STATION XMSP MORNINGSIDE PARK
REPORTED A WIND GUST OF 50MPH AT 12:03PM AS
A STRONG THUNDERSTORM MOVED ONSHORE.
ELEVATION IS 34 FEET.
0114 PM MARINE TSTM WIND 3 SSW MIAMI BEACH 25.77N 80.15W
07/12/2021 M42 MPH AMZ630 FL MESONET
MESONET STATION XDGE BISCAYNE BAY HARBOR
PILOTS REPORTED A WIND GUST OF 42MPH AT
1:14PM AS A STRONG THUNDERSTORM MOVED
ONSHORE. ELEVATION IS 40 FEET.
0405 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
07/12/2021 M46 MPH AMZ610 FL MESONET
L006 LAKE OKEECHOBEE SAMPLING STATION
REPORTED A WIND GUST OF 46MPH AT 3:30PM.
ELEVATION IS UNKNOWN.
0240 PM TSTM WND GST 2 E ABERDEEN GOLF COURS 26.56N 80.15W
07/12/2021 M49 MPH PALM BEACH FL MESONET
LWPVC PARK VISTA COMMUNITY HIGH SCHOOL
REPORTED A WIND GUST OF 49MPH AS A STRONG
THUNDERSTORM MOVED THROUGH THE AREA.
ELEVATION IS 39 FEET.
0259 PM TSTM WND GST 2 NNW FLORIDA GARDENS 26.65N 80.18W
07/12/2021 M44 MPH PALM BEACH FL MESONET
WPCHS PALM BEACH CENTRAL HIGH SCHOOL
REPORTED A WIND GUST OF 44MPH AT 2:59PM AS A
STRONG THUNDERSTORM MOVED THROUGH THE AREA.
ELEVATION IS 16 FEET.
0300 PM HAIL 3 SE ROYAL PALM BEACH 26.68N 80.20W
07/12/2021 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
A TRAINED SPOTTER CALLED IN AND REPORTED
PEA-SIZED HAIL AT THE INTERSECTION OF
SOUTHERN BLVD AND US 411 AT 3:00PM AS A
STRONG THUNDERSTORM MOVED THROUGH THE AREA.
0315 PM TSTM WND GST 1 NE PAHOKEE 26.83N 80.65W
07/12/2021 M53 MPH PALM BEACH FL MESONET
PHOKE PAHOKEE HS REPORTED A WIND GUST OF
53MPH AT 3:15PM AS A STRONG THUNDERSTORM
MOVED THROUGH THE AREA. ELEVATION IS 13
FEET.
0316 PM TSTM WND GST 1 NE PAHOKEE 26.83N 80.65W
07/12/2021 M50 MPH PALM BEACH FL MESONET
PHOKE PAHOKEE HS REPORTED A WIND GUST OF
50MPH AT 3:16PM AS A STRONG THUNDERSTORM
MOVED THROUGH THE AREA. ELEVATION IS 13
FEET.
0325 PM TSTM WND GST RIVIERA BEACH 26.78N 80.08W
07/12/2021 M58 MPH PALM BEACH FL MESONET
WPSHS SUNCOAST RIVER HIGH SCHOOL REPORTED A
WIND GUST OF 58MPH AT 3:25PM AS A STRONG
THUNDERSTORM MOVED THROUGH THE AREA.
ELEVATION IS 16 FEET.
0923 AM TSTM WND GST 7 WNW INLIKITA 25.63N 80.58W
07/12/2021 M57 MPH MIAMI-DADE FL MESONET
STRONG THUNDERSTORM THAT PRODUCED A
MICROBURST CAUSED A BORDERLINE SEVERE
THUNDERSTORM WIND GUST OF 57 MPH IN THE
EVERGLADES, MEASURED BY THE MESONET STATION
CHKF1 IN LAKE CHEKIKA. STATION ELEVATION: 4
FT.
0103 PM TSTM WND GST 1 ESE MIAMI INTERNATION 25.79N 80.27W
07/12/2021 M49 MPH MIAMI-DADE FL MESONET
MNTLA MIAMI INTERNATIONAL AIRPORT SOUTH
TERMINAL REPORTED A WIND GUST OF 49MPH AT
1:03PM AS A STRONG THUNDERSTORM MOVED
THROUGH THE AREA. ELEVATION IS 95 FEET.
0104 PM FLOOD 4 ESE NORTH MIAMI 25.87N 80.12W
07/12/2021 MIAMI-DADE FL PUBLIC
NWS METEOROLOGIST REPORTS WATER UP TO THE
CURB ON COLLINS AVENUE.
0117 PM MARINE TSTM WIND 1 S NORTH MIAMI BEACH 25.91N 80.16W
07/12/2021 M40 MPH MIAMI-DADE FL MESONET
MESONET STATION XNMI NORTH MIAMI REPORTED A
WIND GUST OF 40MPH AT 1:17PM AS A STRONG
THUNDERSTORM MOVED ONSHORE. ELEVATION IS 55
FEET.
0122 PM FLOOD MIAMI BEACH 25.81N 80.12W
07/12/2021 MIAMI-DADE FL PUBLIC
SOCIAL MEDIA VIDEO OF SIGNIFICANT STREET
FLOODING OCCURRING, WITH WATER ABOVE THE
CURBSIDE AND HALFWAY UP THE TIRES OF PARKED
VEHICLES.
0135 PM FLASH FLOOD MIAMI BEACH 25.81N 80.12W
07/12/2021 MIAMI-DADE FL PUBLIC
SOCIAL MEDIA REPORT OF WATER BEGINNING TO
ENTER BUSINESSES AT COLLINS AND 41ST STREET.
WATER ALSO UP HALFWAY TIRES OF PASSING
VEHICLES.
0146 PM FLOOD 4 ESE NORTH MIAMI 25.87N 80.12W
07/12/2021 MIAMI-DADE FL PUBLIC
SOCIAL MEDIA REPORT OF SIGNIFICANT STREET
FLOODING AT THE INTERSECTION OF 86TH STREET
AND HARDING. WATER HALFWAY UP THE TIRES OF
PASSING VEHICLES.
0400 PM MARINE TSTM WIND MOORE HAVEN 26.83N 81.10W
07/12/2021 M45 MPH GLADES FL MESONET
MESONET STATION 0317W MOORE HAVEN
(WEATHERSTEM) REPORTED A WIND GUST OF 45MPH
AT 4:00PM AS STRONG THUNDERSTORMS MOVED
THROUGH THE AREA. ELEVATION IS 13 FEET.
0312 PM MARINE TSTM WIND 1 S PELICAN BAY 26.21N 81.81W
07/12/2021 M42 MPH COLLIER FL PUBLIC
NPLSR NAPLES GRANDE BEACH RESORT REPORTED A
WIND GUST OF 42MPH AT 3:12PM AS A STRONG
THUNDERSTORM MOVED THROUGH THE AREA.
ELEVATION IS 16 FEET.
0330 PM MARINE TSTM WIND 2 SE BONITA SHORES 26.30N 81.82W
07/12/2021 M44 MPH COLLIER FL MESONET
KBNPS KALEA BAY REPORTED A WIND GUST OF
44MPH AT 3:30PM AS A STRONG THUNDERSTORM
MOVED OVER THE AREA. ELEVATION IS 3 FEET.
1109 AM MARINE TSTM WIND 2 NE DANIA BEACH 26.09N 80.12W
07/12/2021 M45 MPH BROWARD FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 45 MPH
(39 KNOTS) WAS MEASURED BY MESONET STATION
XPEG PORT EVERGLADES AS A STRONG
THUNDERSTORM MOVED ONSHORE. STATION
ELEVATION: 135 FT.
1110 AM TSTM WND GST 2 SE WILTON MANORS 26.15N 80.11W
07/12/2021 M42 MPH BROWARD FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 42 MPH
(36 KNOTS) WAS MEASURED BY MESONET STATION
0067W 1.8 SE WILTON MANORS (WEATHERSTEM) AS
A STRONG THUNDERSTORM MOVED ONSHORE.
1240 PM TSTM WND GST 4 W PEMBROKE PINES 26.02N 80.40W
07/12/2021 M41 MPH BROWARD FL MESONET
MESONET STATION FW1651 PEMBROKE PINES
REPORTED A WIND GUST OF 41MPH AT 12:40PM AS
A STRONG THUNDERSTORM MOVED THROUGH THE
AREA. ELEVATION IS 6 FEET.
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 12, 5:01 AM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 12, 5:20 AM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 12, 5:55 AM EDT | Special Marine Warning | MFL | 37 min | |
| Jul 12, 6:58 AM EDT | Special Weather Statement | MFL | Monroe | 32 min |
| Jul 12, 7:22 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 12, 7:28 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 12, 8:40 AM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 12, 8:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jul 12, 8:53 AM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Jul 12, 9:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 75 min |
| Jul 12, 10:36 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 12, 10:40 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 12, 10:59 AM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 12, 11:09 AM EDT | Special Marine Warning | MFL | 21 min | |
| Jul 12, 11:11 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 12, 11:14 AM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 12, 11:20 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| Jul 12, 11:27 AM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 32 min |
| Jul 12, 11:34 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jul 12, 11:37 AM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 12, 11:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 12, 11:44 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 46 min |
| Jul 12, 11:56 AM EDT | Special Marine Warning | MFL | 19 min | |
| Jul 12, 12:04 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 30 min |
| Jul 12, 12:07 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Jul 12, 12:10 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Jul 12, 12:11 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 12, 12:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 16 min |
| Jul 12, 12:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jul 12, 12:19 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 12, 12:23 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 34 min |
| Jul 12, 12:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 12, 12:34 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jul 12, 12:49 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 12, 12:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jul 12, 12:57 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jul 12, 1:04 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Jul 12, 1:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| Jul 12, 1:20 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 16 min |
| Jul 12, 1:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 12, 2:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jul 12, 2:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| Jul 12, 2:31 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 12, 2:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 12, 2:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jul 12, 3:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jul 12, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jul 12, 3:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jul 12, 3:36 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 14 min |
| Jul 12, 3:40 PM EDT | Special Marine Warning | MFL | 20 min | |
| Jul 12, 3:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jul 12, 3:56 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 12, 5:43 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jul 12, 6:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 12, 6:46 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 12, 7:36 PM EDT | Special Marine Warning | MFL | 39 min |
Nearby
Special Marine Warnings in Florida, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.